# SDR DLM88100692

- Difficulty date: February 16, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 47,265 hours, 34,895 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Nicked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON RT ELEVATOR CONTROL TAB T/E INBD SECTION VHS.  RT ELEVATOR CONTROL TAB T/E INBD SECTION VHS WAS REPAIED IAW SRM 55-04 PAR 3A AND OPER 1031 CARD 1111-1119.  TAB BALANCED IAW 55-20-2D.
